# SDR SWAA2025090804963

- Difficulty date: August 15, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET TRAILING EDGE ORSS 271 RT WING 2025-505207<[01] REPLACED SUPPORT BRACKET TRAILING EDGE ORSS 271 RT WING IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9. AND DRAWING #115A2930 SHEET 6 REV -.
